# SDR ASAA2014071808591

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,370 hours, 9,244 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING FROM MCDU.  ACFT GROUNDED. QRH PROCEDURE RESTORED SATCOM.
